# SDR AALA202211175853

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 21,120 hours, 8,101 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH252162
- Part serial: L435357
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERÏ¿½S R2 SLIDING WINDOW HAS EXCESSIVE SCRATCHES. REPLACED R2 SLIDING WINDOW PER JOB CARD 26L21156001. OPERATIONAL CHECK GOOD.
